# SDR AALA200803033

- Difficulty date: December 4, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 55,394 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Condition: Faulted
- Location: Park Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA PARK BRAKE LIGHT AND EICAS ON AFTER ONE HOUR AND 20 MINUTES.  LANDED MIA WITHOUT INCIDENT.  REPLACED PARK BRAKE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
